# SDR NWAA073295810

- Difficulty date: September 23, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 16,690 hours, 5,422 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Crossed
- Location: Oven
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HAD UNUSUAL SMOKE LIKE ODOR REPORTED IN MOST OF THE CABIN.  MAINTENANCE FOUND CONNECTORS WERE CROSS MATED AND NR 15 MALE PIN ON THE OVEN SIDE WAS BURNT.  REMOVED AND REPLACED OVEN AND OPERATIONAL CHECKED GOOD.  AIRCRAFT HAS RETURNED TO SERVICE.
